I have a RI red that is ill. What started as slight lethargy quickly escalated to extreme lethargy and a nonexistent appetite. I brought her inside and have been trying to nurse her back to health. Symptoms : • lethargy • will not eat or drink herself • the typically white stuff in droppings is yellowish, and her poop is overall watery, but she's also not eating much of anything • body overall feels swollen • heavy breathing • muffled sound when she breathes (congestion) Since her lungs sounded very congested, I checked some threads on BYC and picked up the seemingly best antibiotic for lung issues, Tylan 50. I have been giving her a little less than half a mL of this for three days now in her breast. Her breathing and lungs have greatly improved, she's gotten a bit of her strength back. Still no eating or drinking on her own. And her body still feels very swollen. More alarming, today when my roommate and I were treating her we noticed her entire lower abdomen is seemingly bruised? We've been quite careful with handling her, in which she puts up a bit of a fight, but overall I can't think of how her entire lower abdomen could have gotten bruised like that. It's almost greenish colored. Are there any side effects to the Tylan? Could there be an underlying digestive problem hence the yellow poops and swelling? Thanks for any and all insight and advice!